**Lutera** is the oral contraceptive I have been using for about two and a half years now. Initially I used it as my form of birth control, but have noticed that it also helps regulate my menstrual cycle very effectively (as most birth control pills do) But it has lessened my cramps and other problems. As of late though, I have noticed some anxiety and other types of mental stresses that weren't present before. I don't know if this is due to other issues, or the pill, but I have heard of some other users saying they got more emotional after being on this pill for a while. The initial side effects such as nausea and tiredness, were a lot to deal with in the beginning, but as any doctor will say, they are different for each person. They did, however, subside rather quickly after the three month adjustment period. I have also found that skipping periods is possible, if necessary.
Fair Oaks, CA